Alert archive / New Mexico / Flash Flood Watches in 2012
Flash Flood Watch 10, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood watch at Aug 22, 2012, 3:53 AM MDT. It took effect at Aug 22, 2012, 12:00 PM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2012, 3:53 AM MDT (09:53 UTC)
- In effect from
- Aug 22, 2012, 12:00 PM MDT
- Expired
- Aug 22, 2012, 11:55 PM MDT
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
309 WGUS65 KABQ 220953 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 353 AM MDT WED AUG 22 2012 NMZ501>511-526-221800- /O.NEW.KABQ.FF.A.0010.120822T1800Z-120823T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- SOUTH CENTRAL MOUNTAINS- 353 AM MDT WED AUG 22 2012 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE FOLLOWING AREAS...CHUSKA MOUNTAINS...FAR NORTHWEST HIGHLANDS...JEMEZ MOUNTAINS...NORTHWEST HIGHLANDS...NORTHWEST PLATEAU...SAN FRANCISCO RIVER VALLEY...SAN JUAN MOUNTAINS...SOUTH CENTRAL MOUNTAINS...SOUTHWEST MOUNTAINS...WEST CENTRAL HIGHLANDS...WEST CENTRAL MOUNTAINS AND WEST CENTRAL PLATEAU. THIS INCLUDES THE LAS CONCHAS...WHITEWATER BALDY...LITTLE BEAR...AND WHITE BURN SCAR AREAS. * FROM NOON MDT TODAY THROUGH THIS EVENING * A SIGNIFICANT INCREASE IN ATMOSPHERIC MOISTURE WILL BE OBSERVED OVER MUCH OF WESTERN NEW MEXICO TODAY...AS WELL AS SOME CENTRAL AREAS OF THE STATE. AS THE ATMOSPHERE DESTABILIZES THIS AFTERNOON SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO ERUPT WITH THE POTENTIAL FOR LOCALIZED AREAS OF HEAVY RAINFALL. STORMS WILL DRIFT TO THE EAST NORTHEAST AT 10 TO 15 MPH THROUGH THE AFTERNOON AND EVENING...AND WILL BE CAPABLE OF PRODUCING RAINFALL RATES OF 1.5 TO 3 INCHES PER HOUR. * LOCALIZED FLASH FLOODING OF STREAMS...ARROYOS...DRY CREEK BEDS AND LOW WATER CROSSINGS WILL BE POSSIBLE FROM HEAVY RAINFALL. THE LAS CONCHAS...WHITEWATER BALDY...LITTLE BEAR...AND WHITE BURN SCARS WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 52
3 follow-up statements
269 WGUS65 KABQ 221746 FFAABQ FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1146 AM MDT WED AUG 22 2012 NMZ501>511-526-230600- /O.CON.KABQ.FF.A.0010.120822T1800Z-120823T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- SOUTH CENTRAL MOUNTAINS- 1146 AM MDT WED AUG 22 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE FOLLOWING AREAS...CHUSKA MOUNTAINS...FAR NORTHWEST HIGHLANDS... JEMEZ MOUNTAINS...NORTHWEST HIGHLANDS...NORTHWEST PLATEAU...SAN FRANCISCO RIVER VALLEY...SAN JUAN MOUNTAINS...SOUTH CENTRAL MOUNTAINS...SOUTHWEST MOUNTAINS...WEST CENTRAL HIGHLANDS...WEST CENTRAL MOUNTAINS AND WEST CENTRAL PLATEAU. * THROUGH THIS EVENING * DEEP AND RICH AMOUNTS OF ATMOSPHERIC MOISTURE WILL BE OVER MUCH OF WESTERN...AND PORTIONS OF CENTRAL...NEW MEXICO THROUGH AT LEAST TONIGHT. WITH INCREASING ATMOSPHERIC INSTABILITY THIS AFTERNOON SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL ALMOST CERTAINLY ERUPT WITH THE POTENTIAL FOR LOCALIZED AREAS OF HEAVY RAINFALL. STORMS WILL DRIFT TO THE EAST AND NORTHEAST AT 10 TO 15 MPH THROUGH THIS AFTERNOON AND EVENING AND WILL BE CAPABLE OF PRODUCING RAINFALL RATES BETWEEN AND INCH AND A HALF AND 3 INCHES PER HOUR. * LOCALIZED FLASH FLOODING OF STREAMS...ARROYOS...DRY CREEK BEDS AND LOW WATER CROSSINGS WILL BE POSSIBLE FROM HEAVY RAINFALL. THE LAS CONCHAS...WHITEWATER BALDY...LITTLE BEAR...AND WHITE BURN SCARS WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 43
514 WGUS65 KABQ 222145 FFAABQ FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 345 PM MDT WED AUG 22 2012 NMZ501>507-510-511-222245- /O.CAN.KABQ.FF.A.0010.000000T0000Z-120823T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- 345 PM MDT WED AUG 22 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTH AND CENTRAL NEW MEXICO HAS BEEN CANCELLED. AREAS REMOVED FROM THE WATCH INCLUDE THOSE COUNTIES NORTH OF CATRON COUNTY. WHILE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS SHOULD DEVELOP ACROSS OR MOVE INTO WEST CENTRAL AND NORTHWEST NEW MEXICO TOWARD OR DURING THE EVENING...IT NOW APPEARS THE RISK OF FLASH FLOODING HAS DIMINISHED ENOUGH TO WARRANT THE DISCONTINUANCE OF THE WATCH FOR THESE AREAS. $$ NMZ508-509-526-230600- /O.CON.KABQ.FF.A.0010.000000T0000Z-120823T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY- SOUTH CENTRAL MOUNTAINS- 345 PM MDT WED AUG 22 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE FOLLOWING AREAS...SAN FRANCISCO RIVER VALLEY...SOUTH CENTRAL MOUNTAINS AND SOUTHWEST MOUNTAINS. * UNTIL MIDNIGHT MDT TONIGHT * DEEP AND RICH AMOUNTS OF ATMOSPHERIC MOISTURE WILL BE OVER THE WATCH AREA THROUGH AT LEAST TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS CATRON...WESTERN SOCORRO AND SOUTHERN LINCOLN COUNTIES...INCLUDING THE WHITEWATER BALDY AND LITTLE BEAR BURN SCARS...INTO THE EVENING...BRINGING THE POTENTIAL FOR LOCALIZED AREAS OF HEAVY RAINFALL. STORMS WILL DRIFT TO THE EAST AND NORTHEAST THROUGH THIS EVENING AND WILL BE CAPABLE OF PRODUCING RAINFALL RATES BETWEEN ONE AND TWO AND A HALF INCHES. * LOCALIZED FLASH FLOODING OF STREAMS...ARROYOS...DRY CREEK BEDS AND LOW WATER CROSSINGS WILL BE POSSIBLE FROM HEAVY RAINFALL. THE WHITEWATER BALDY...LITTLE BEAR...AND WHITE BURN SCARS WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 43
524 WGUS65 KABQ 230555 FFAABQ FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1155 PM MDT WED AUG 22 2012 NMZ508-509-526-230700- /O.CAN.KABQ.FF.A.0010.000000T0000Z-120823T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY- SOUTH CENTRAL MOUNTAINS- 1155 PM MDT WED AUG 22 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTH AND CENTRAL NEW MEXICO HAS BEEN CANCELLED. HEAVY RAIN HAS ENDED ACROSS THE WATCH AREA. LIGHT TO MODERATE RAIN MAY CONTINUE...BUT THE FLASH FLOOD THREAT HAS ENDED FOR THE NIGHT. $$ 34
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Aug 22, 3:26 AM MDT, 27 minutes earlier.
Area forecast discussion, Aug 22, 3:26 AM MDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 326 AM MDT WED AUG 22 2012 .DISCUSSION...UPPER LEVEL PATTERN IS DEFINED BY A DOME OF HIGH PRESSURE...CENTERED JUST SOUTH OF EL PASO IN CHIHUAHUA WHILE THE LONG WAVE TROUGH CONTINUES TO IMPACT THE EASTERN U.S. UPSTREAM OF NEW MEXICO A TROUGH IS MAKING LANDFALL OVER THE CALIFORNIA COAST WITH A PRONOUNCED BELT OF DRY AIR WRAPPING INTO THE FEATURE. AHEAD OF IT POSITIVE VORTICITY ADVECTION IS MEETING UP WITH THE MONSOONAL PLUME OF MOISTURE IN SOUTHERN NV...AZ...AND UT WHERE STORMS ARE IGNITING WITH EASE DESPITE A LACK OF DIURNAL HEATING AT THIS EARLY MORNING HOUR. THIS WILL BE A SIGNIFICANT PLAYER IN THE WEATHER OVER NORTHERN AND CENTRAL NEW MEXICO THROUGH FRIDAY...AND TO SOME EXTENT SATURDAY. FOR TODAY...THE HIGH PRESSURE DOME WILL NOT ALTER ITS POSITION MUCH...YET A SUBTLE INCREASE IN WEST SOUTHWEST WINDS IN THE MID LEVELS OF THE TROPOSPHERE WILL SLOWLY ADVECT RICHER MOISTURE PROFILES INTO NM. PWATS ARE EXPECTED TO JUMP FROM ROUGHLY THE 0.75-1.00 INCH RANGE UP TO THE 1.00-1.25 INCH RANGE BY THIS AFTERNOON AND THIS EVENING. STEERING FLOW TODAY WILL CARRY STORMS GENERALLY ON A 070 EAST NORTHEAST HEADING AT 10 TO 15 KT. WHILE THIS MOTION WILL NOT BE TERRIBLY SLOW...THE THREAT FOR TRAINING STORMS AMIDST SUBSTANTIAL MOISTURE ADVECTION WILL ELEVATE THE HEAVY RAIN AND FLOODING THREAT. ALSO OF NOTE...SOME FLOODING YESTERDAY OVER THE LITTLE BEAR...WHITE...AND WHITEWATER BALDY BURN SCARS HAS LEFT ANTECEDENT CONDITIONS PRONE TO FLASH FLOODING IN THIS EVOLVING ENVIRONMENT. THUS...FELT IT PRUDENT TO HOIST A FLASH FLOOD WATCH FOR TODAY...NAMELY OVER THE BURN SCAR AREAS MENTIONED AS WELL AS LAS CONCHAS...BUT ALSO OVER THE WESTERN THIRD OF ZONES WHERE POTENTIAL WILL BE HIGHEST FOR LOCALLY HEAVY RAINFALL. STORMS WILL NOT BE AS WIDESPREAD IN THE EASTERN PLAINS...BUT ANY CELLS THAT DO IGNITE WILL HAVE THE POTENTIAL TO GROW STRONG AND PERHAPS EVEN SEVERE WITH MARGINAL BULK SHEAR PROFILES IN THE LOWEST HALF OF THE TROPOSPHERE. TEMPERATURES WILL BE CHALLENGING TODAY GIVEN A WIDE SWATH OF THE WESTERN HALF OF THE FORECAST AREA WILL LIKELY BE INUNDATED WITH CLOUDS AND SOAKING PRECIPITATION. HAVE SIDED CLOSEST TO THE MET...BUT HAVE HEDGED BELOW BY A FEW DEGREES FOR MANY SITES. ON THURSDAY THE UPWARD FORCING EFFECTS OF THE APPROACHING TROUGH/LOW WILL COME TO FRUITION OVER NM. HEALTHY AND ABOVE NORMAL PWATS WILL REMAIN OVER THE FORECAST AREA...BUT THE STRONGER MID LEVEL FLOW ASSOCIATED WITH THE FEATURE ALOFT WILL GIVE STRONGER WESTERLY STEERING FLOW. WHILE THIS WOULD NOT WORK IN FAVOR OF A FLOODING THREAT...HEAVY RAINFALL POTENTIAL WILL STILL LIKELY IMPACT LOCALIZED AREAS. SOME STORMS MAY ALSO OBSERVE MORE OF A TENDENCY TO PRODUCE HAIL AND STRONG/SEVERE WINDS WITH INCREASING SPEED SHEAR ALOFT. SLIGHTLY DRIER AIR DOES APPEAR TO BEGIN ADVECTING INTO THE WESTERN ZONES BY THURSDAY EVENING. INTO FRIDAY THE CORE OF THE UPPER LOW WILL FINISH OVERTAKING NM. THE HEAVY RAIN THREAT WOULD LIKELY BEGIN TO DECREASE AS THE AXIS OR CORE OF THE FEATURE PASSES EAST AND DRIER AIR FILLS IN. A FAVORED AREA FOR PRECIPITATION FRIDAY AFTERNOON AND EVENING WOULD SEEM TO BE OVER THE NORTHERN MOUNTAINS WHERE THE BETTER DYNAMICS ALOFT WOULD BE...BUT CONFIDENCE IS RATHER LOW SINCE PERTURBATIONS OF THIS TYPE ARE UNSEASONAL AND ATYPICAL. THE DISTURBANCE WILL LIFT INTO THE CENTRAL PLAINS OF THE NATION AS AN OPEN WAVE ON SATURDAY...AND WEAKENED HIGH PRESSURE SOUTH OF NM WILL TRY TO MAKE ANOTHER STAND. A TRAILING BACK DOOR FRONT WILL SLIDE INTO THE NORTHEASTERN QUADRANT OF NM THROUGH THE DAYTIME SATURDAY...AND COULD INTRODUCE SOME UPSLOPE ALONG THE EAST SLOPES OF THE SANGRES AND PERHAPS THE SANDIA/MANZANOS. INTO SUNDAY AND NEXT WEEK IT WILL BE BUSINESS AS USUAL...WATCHING THE DOME OF HIGH PRESSURE STEADILY GAIN STRENGTH AS IT FLOATS OVER NM AND RECYCLE MODE COMMENCES. 52 && .FIRE WEATHER...GENEROUS LOW LEVEL MOISTURE OVER THE PLAINS HAS BLED INTO THE RGV AGAIN TONIGHT...AND OVERALL MOISTURE WAS INCREASING ALONG AND WEST OF THE CONTDVD BASED ON TPW SATELLITE IMAGERY EARLY THIS MORNING DUE TO UPPER LOW/TROUGH STARTING TO PUSH INTO CALIFORNIA/SRN NEVADA. THIS SHOULD SET THE STAGE FOR WIDESPREAD SHOWERS AND STORMS WITH WETTING RAINS TODAY AND TONIGHT...WITH LOCALLY HEAVY RAINS POSSIBLE. THAT SAID...TODAY/S SCENARIO DIFFERS FROM THAT OF TUESDAY WHICH WAS DOMINATED BY SLOW STORM MOTION AND ELY UPSLOPE WINDS INTO THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. TODAY/S STORM MOTION SHOULD BE GENLY FROM THE WEST OR SOUTHWEST TO THE EAST AND NORTHEAST. WIDESPREAD SHOWERS AND STORMS WILL PERSIST THROUGH THURSDAY AND INTO FRIDAY AS THE UPPER LOW/TROUGH CROSSES FROM WEST TO EAST OVER NORTHERN AND CENTRAL NEW MEXICO. HIGH TEMPERATURES TODAY THROUGH FRIDAY WILL BE BELOW AVERAGE IN THE WEST...AND NEAR TO A LITTLE ABOVE AVERAGE IN THE EAST. SOME POCKETS OF FAIR TO POOR VENTILATION WILL BE FOUND OVER THE NORTH AND WEST. THE UPPER SYSTEM SHOULD EXIT NEW MEXICO TO THE EAST SATURDAY WITH RESIDUAL SHOWERS AND STORMS FAVORING THE CENTRAL AND EAST. OTHERWISE...NORTHWEST BREEZES COULD DEVELOP ALONG THE CENTRAL MOUNTAIN CHAIN FRIDAY AND SATURDAY WITH A WEAK NORTHERLY WIND SHIFT INTO THE NORTHEAST PLAINS SATURDAY. SOME DRIER AIR MAY START TO MOVE INTO THE NORTHWEST...BUT THIS TREND SHOULD BE MORE PRONOUNCED SUNDAY. MODELS DEPICT THE UPPER HIGH TO BUILD OVER NEW MEXICO AND THE SOUTHERN/CENTRAL ROCKIES EARLY NEXT WEEK. THEREFORE SHOWERS AND STORMS MAY BE LIMITED TO MAINLY THE HIGHER TERRAIN AND IMMEDIATELY ADJACENT AREAS AS THE REGION DRIES OUT. && .AVIATION... 06Z TAF CYCLE LOW CIGS PENETRATING WESTWARD FROM TX PANHANDLE NEAR CAO EXPANDING TO LVS...TCC...AND NEAR ROW OVERNIGHT COVERED BY TEMPO GROUPS IN RESPECTIVE TAFS WITH SCT015 PLACEHOLDER TO COVER AREAS OF MVFR TO OCNL IFR CIGS. NUMEROUS THUNDERSTORMS DEVELOPING AFTER 19Z WED AFTERNOON WITH MODEST CONFIDENCE IN STORM TIMING AT TAF SITES. HAVE COVERED EXPECTED THUNDERSTORM PERIOD WITH VCSH GROUPS AS PLACEHOLDERS FOR SHORTER THUNDERSTORM PROXIMITY THROUGH WED AFTERNOON INTO THE EVENING. STORMS WILL INITIATE OVER THE CENTRAL AND WESTERN HIGH COUNTRY AND EXPAND IN COVERAGE THROUGH THE AFTERNOON TO VALLEYS AND ADJACENT PLAINS. ISOLD VIZ EXCURSIONS TO MVFR IN HEAVIEST THUNDERSTORMS WED AFTERNOON...OTHERWISE VFR CONDITIONS FOR THE NEXT 24 HOURS. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 85 64 79 59 / 40 60 60 50 DULCE........................... 80 53 71 48 / 50 70 70 60 CUBA............................ 75 56 72 52 / 60 70 70 60 GALLUP.......................... 76 59 75 58 / 50 60 50 40 EL MORRO........................ 71 55 71 51 / 60 80 60 50 GRANTS.......................... 76 56 75 55 / 50 70 50 50 QUEMADO......................... 76 59 73 54 / 60 70 70 60 GLENWOOD........................ 84 63 78 60 / 40 50 60 60 CHAMA........................... 71 46 66 46 / 60 70 70 60 LOS ALAMOS...................... 79 58 74 55 / 60 70 70 60 PECOS........................... 76 56 73 54 / 60 70 60 60 CERRO/QUESTA.................... 77 48 71 47 / 60 60 70 60 RED RIVER....................... 68 44 63 41 / 70 70 80 60 ANGEL FIRE...................... 70 42 66 42 / 60 70 80 60 TAOS............................ 80 52 75 50 / 50 50 50 50 MORA............................ 74 54 70 51 / 60 70 70 60 ESPANOLA........................ 84 55 79 56 / 40 50 50 50 SANTA FE........................ 79 59 76 56 / 50 60 50 50 SANTA FE AIRPORT................ 83 60 79 57 / 40 50 40 50 ALBUQUERQUE FOOTHILLS........... 83 63 80 61 / 50 50 40 50 ALBUQUERQUE HEIGHTS............. 85 66 82 64 / 40 50 40 50 ALBUQUERQUE VALLEY.............. 87 62 84 60 / 40 50 40 40 ALBUQUERQUE WEST MESA........... 87 64 84 61 / 40 50 40 50 LOS LUNAS....................... 88 66 85 62 / 40 50 40 40 RIO RANCHO...................... 86 66 83 63 / 40 50 40 50 SOCORRO......................... 88 67 84 64 / 40 50 50 50 SANDIA PARK/CEDAR CREST......... 76 53 74 51 / 60 70 50 50 TIJERAS......................... 82 60 79 56 / 60 70 50 50 MORIARTY/ESTANCIA............... 84 58 81 53 / 60 70 50 50 CLINES CORNERS.................. 78 59 77 56 / 50 60 50 50 GRAN QUIVIRA.................... 82 60 79 58 / 50 60 50 50 CARRIZOZO....................... 85 63 80 62 / 40 50 40 40 RUIDOSO......................... 75 60 73 58 / 60 70 60 50 CAPULIN......................... 80 57 76 55 / 50 60 40 40 RATON........................... 84 57 79 55 / 40 50 40 40 SPRINGER........................ 85 57 81 56 / 40 50 40 40 LAS VEGAS....................... 78 57 77 56 / 50 50 60 50 CLAYTON......................... 85 62 85 61 / 20 20 30 40 ROY............................. 82 61 82 61 / 40 50 50 40 CONCHAS......................... 88 67 89 66 / 30 40 30 40 SANTA ROSA...................... 86 64 87 64 / 30 40 40 40 TUCUMCARI....................... 89 68 90 67 / 20 30 30 40 CLOVIS.......................... 85 65 87 64 / 20 20 30 30 PORTALES........................ 86 67 87 66 / 20 20 30 30 FORT SUMNER..................... 87 67 88 66 / 20 30 30 40 ROSWELL......................... 89 70 91 70 / 20 30 30 40 PICACHO......................... 84 64 83 64 / 40 50 40 40 ELK............................. 79 60 78 61 / 50 60 50 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE FOLLOWING ZONES...NMZ501>511-526. && 52
Hazardous weather outlook, Aug 21, 6:01 AM MDT, 21 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 601 AM MDT TUE AUG 21 2012 NMZ501>540-221215- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 601 AM MDT TUE AUG 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE SLOWLY AND BE CAPABLE OF PRODUCING HEAVY DOWNPOURS AND STRONG OUTFLOW WINDS THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EXPECT INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH THURSDAY ASSOCIATED WITH MONSOONAL MOISTURE SPREADING EAST ACROSS THE AREA AND AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE WEST. LOCALLY HEAVY DOWNPOURS...SMALL HAIL AND STRONG WIND GUSTS ARE ALL POSSIBLE WITH THIS ACTIVITY. A SEVERE THUNDERSTORM CAN NOT BE RULED OUT ACROSS THE FAR EASTERN PLAINS LATE THURSDAY AND POSSIBLY LATE FRIDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 11
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 6:27 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 21, 6:35 PM MDT | Areal Flood Advisory | ABQ | Socorro | 115 min |
| Aug 22, 3:18 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 117 min |
| Aug 22, 3:42 PM MDT | Special Weather Statement | ABQ | 48 min | |
| Aug 22, 4:40 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 2 hr |
Nearby
Flash Flood Watches in New Mexico, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.